Heritable genetic variation and potential for adaptive evolution in asexual aphids (Aphidoidea)

Alex C C Wilson, Paul James Sunnucks, Dinah F Hales

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)115 - 135
Number of pages21
JournalBiological Journal of the Linnean Society
Volume79
DOIs
Publication statusPublished - 2003

Cite this

@article{5c7ab2b15c7c4919b1047de12d6ca9bc,
title = "Heritable genetic variation and potential for adaptive evolution in asexual aphids (Aphidoidea)",
author = "Wilson, {Alex C C} and Sunnucks, {Paul James} and Hales, {Dinah F}",
year = "2003",
doi = "10.1046/j.1095-8312.2003.00176.x",
language = "English",
volume = "79",
pages = "115 -- 135",
journal = "Biological Journal of the Linnean Society",
issn = "0024-4066",
publisher = "Wiley-Blackwell",

}

Heritable genetic variation and potential for adaptive evolution in asexual aphids (Aphidoidea). / Wilson, Alex C C; Sunnucks, Paul James; Hales, Dinah F.

In: Biological Journal of the Linnean Society, Vol. 79, 2003, p. 115 - 135.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Heritable genetic variation and potential for adaptive evolution in asexual aphids (Aphidoidea)

AU - Wilson, Alex C C

AU - Sunnucks, Paul James

AU - Hales, Dinah F

PY - 2003

Y1 - 2003

U2 - 10.1046/j.1095-8312.2003.00176.x

DO - 10.1046/j.1095-8312.2003.00176.x

M3 - Article

VL - 79

SP - 115

EP - 135

JO - Biological Journal of the Linnean Society

JF - Biological Journal of the Linnean Society

SN - 0024-4066

ER -